# SDR ASOA200801023

- Difficulty date: August 2, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT OF FS 202 BULKHEAD O/B HYDRAULIC LINE SUSPECTED AREA IAW CRJ 200 NDTM 51-20-06.  NO INDICATIONS NOTED AT THIS TIME.  FS 202 BULKHEAD IS CRACKED AT PARK BRAKE, REQUIRES REPAIR.  DISCONNECTED PARK BRAKE AND PULLED THRU FS 202 BULKHEAD.  REPAIRED FS 202 BULKHEAD AT PARK BRAKE PASS THRU CUTOUT.  ALL WORK PERFORMED.  ALSO PARK BRAKE REQ RECONNECTION.  COMPLIED WITH STEP 10 OF BOMBARDIER REO 601R-53-11-563.  PARKING BRAKE REQUIRES RECONNECTION.  PARKING BRAKE CABLE RECONNECTED.  OPERATION TEST GOOD.  COMPLIED WITH ASA EC/TC EO 600-53-217 C/W.  SUPPLEMENTAL SDR CLOSED 10/21/08.
